Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment an allergic reaction Bactrim

I had an allergic reaction to Bactrim wednesday. I seen my dr and I am on the mend. I was actually all red with hives and swollen. The swelling has gone down a great deal and so has the redness. I still have hives after 55 hours of having the last Bactrim pill. I have since stopped taking it under dr orders. How long will the hives last I still have a great deal of them and my lips are so dry despite my drinking cold water daily
Thu, 18 Dec 2014
Report Abuse
  User's Response
HI
Well come to HCM
If this is drug sensitivity reaction then this can be treated with antihistamine some time two types of antihistamine may needed like long acting "Tab Levocetrizine 10 mg three times in day and "Tab Diphenhydramine three times in day, if this fails to responds then steroid can be added with this, hope this information helps, take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment an allergic reaction Bactrim

HI Well come to HCM If this is drug sensitivity reaction then this can be treated with antihistamine some time two types of antihistamine may needed like long acting Tab Levocetrizine 10 mg three times in day and Tab Diphenhydramine three times in day, if this fails to responds then steroid can be added with this, hope this information helps, take care.